Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Request Permissions   Purchase Content 
 

 

The Costabel-Stephan system of boundary integral equations in the time domain


Authors: Tianyu Qiu and Francisco-Javier Sayas
Journal: Math. Comp. 85 (2016), 2341-2364
MSC (2010): Primary 65N30, 65N38, 65N12, 65N15
DOI: https://doi.org/10.1090/mcom3053
Published electronically: November 18, 2015
MathSciNet review: 3511284
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we formulate a transmission problem for the transient acoustic wave equation as a system of retarded boundary integral equations. We then analyse a fully discrete method using a general Galerkin semidiscretization-in-space and convolution quadrature (CQ) in time. All proofs are developed using recent techniques based on the theory of evolution equations. Some numerical experiments are provided.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 65N30, 65N38, 65N12, 65N15

Retrieve articles in all journals with MSC (2010): 65N30, 65N38, 65N12, 65N15


Additional Information

Tianyu Qiu
Affiliation: Department of Mathematical Sciences, University of Delaware, Newark, Delaware 19716
Email: qty@udel.edu

Francisco-Javier Sayas
Affiliation: Department of Mathematical Sciences, University of Delaware, Newark, Delaware 19716
Email: fjsayas@udel.edu

DOI: https://doi.org/10.1090/mcom3053
Received by editor(s): August 13, 2014
Received by editor(s) in revised form: February 26, 2015
Published electronically: November 18, 2015
Additional Notes: This work was partially funded by NSF (grant DMS 1216356)
Article copyright: © Copyright 2015 American Mathematical Society